PSSD: If a Drug Caused Blindness?

Print Friendly
July 17, 2013 | 13 Comments

Comments

  1. If a drug caused blindness it would be removed from the market? Not so. I am functionally blind from Seroquel. There are numerous lawsuit sites collecting stories on Seroquel and Blindness, there is a study listed if you google seroquel and blindness;Seroquel and Blindness – eHealthMe
    http://www.ehealthme.com/ds/seroquel/blindness Cached
    Could Seroquel cause Blindness? We studied 63,831 Seroquel users from FDA. Among them, 216 have blindness. The seroquel label ists “eye pain” as a side effect. Well, I have Corneal Neuropathy; eye pain. Damaged corneal nerves that prevent me from opening my eyes but for about three hours a day.And then with severe pain. Forty percent of the body’s pain receptors are in the cornea. Here is the article I wrote about it.http://gaia-health.com/gaia-blog/2013-01-30/seroquel-is-it-worth-the-risk-of-going-blind/.

    • I hv had eye pain since I went on zoloft but now I’m loosing my vision fast. So, I think I’m going to stop taking it. But, if anyone has a sexual problem from it, Vitamib b12 overrides that. Dont take too much or u wont sleep.

  2. Amiodarone does cause blindness ,which is a well known fact . It also causes lung fibrosis ,and its never been taken off the market ,ans is regularly pushed by MDs ,on the elderly .
    Many of which die from it .

    I find this abhorrent given there are a dozen other drugs that do the same jobs,with none of those risks .
    This drug should have been taken off the market DECADES AGO .

  3. To be honest, I think antidepressants should be illegal. I’m worse off now than I was getting on them. They have left me emotionally crippled because having developed PSSD I am terrified of having sex because I will have to face the fact that I can no longer enjoy it. So what? I’m just going to have to fake enjoying sex for the rest of my life? I know whoever I date in the future is going to see right through it. What guy would want to date a girl who doesn’t enjoy sex? This leads fears of always being left behind, not being able to find someone who will want to marry with me with this condition etc. I’m tired of doctors not knowing enough about this subject. My gynecologist flat out said she’s never heard of it before, which leads me even more hopeless and alone. And its not like a topic such as cancer whereas someone with that condition can talk about how they feel about having it openly and it is socially exeptable. It is not easy for someone with sexual dysfunction to just talk to anyone about. Again alone. It’s too “taboo”. I don’t know how long I can or will feel this depressed for.

    • I have the same thing Ashley. We are in the same boat. We should talk on Facebook,… as I feel I will forever be alone because of these SSRI’s. I obviously don’t mind the sex part as I can’t really feel emotions, but I do not want to be lonely.

      • I too Greg, as a 35 year old male, have this issue. I am married but it puts a lot of strain on our relationship, and my wife has said before she has considered leaving me…..which feels terrible but i do understand. I also don’t want to be alone, but as has been said, who would want to be with someone that doesn’t want to have or enjoy sex….especially a man. Never had this issue before taking anti-depressants. I don’t think I will ever be the same again. Its depressive in itself.

        • hi I lost all my libido with graves disease due to a breakdown and no return of it last twenty years and I had never had a relationship; ive been on one antidepressant after another with no real cure for depression ; im now hypothyroid after radioisotope treatment and am double the weight;i hv grown to hate drs ; but I read that an antidepressant called wellbutrin helps people get off smoking and can return sexual feelings ; I mights order it online and try it myself im 50 and hv had no libido for 20 yrs so thought id let you know

  4. I also have numbness on my nipples and at times they can be very painful if grazed by anything. I only took fluoxetine for a few weeks and had absolutely no libido. Now I have this nipple problem, I hope it goes away. I would rather deal with my anxiety than the side affects that come with these meds.

  5. I lost my libido after getting assaulted and then I developed graves disease ; ive been on several antidepressants and 20 yrs later nothing has improved and after radioisotope treatment on my neck I am doubled in size ; im currently on Seroquel 25mg and I

    try
    to wean myself off it but if I get upset I go on it again and also I take occasional trazadone; ive read wellbutrin can help ; I don’t know if its my depression or my thyroid or the tablets or me but for twenty years I haven’t had a flicker of a sexual feeling and im told its my depression or its my thyroid ; I guess one night of passion is out the window before I die; please help and advise

  6. I took Zoloft for about two years. During this time I gradually lost the ability to orgasm and after stopping it never came back – even five years later and no anti-depressants. I did a search and came across some articles that listed this as a side-effect – I had not been told. I would not have taken it had I known that these effects can be permanent. I think there may be millions of people suffering from this but they are not always aware that is is caused by the drug and so no huge backlash/publicity on the subject has yet occured. I wish something could be done to make sure that patients are informed of this travesty. It is a travesty. There is no excuse to give these drugs when it is ruining the long term sex lives of so many people. As some have said on this site it is enough to cause depression in itself. I can only hope it will come back one day but to be honest I’m not hopeful.

  7. I lost all sexual feeling and function taking prozac for only a few months, then stopping for a few weeks, and then stupidly taking two 29 mg pills for two days a few weeks after stopping. I have not taken any since. It has only been weeks since then, but I have absolutely no sexual rsponsiveness and cannot even come close remotely to climaxing, cannot coax any response at all from myself. I have seen no improvements since discontinuation and am very depressed as I honestly think I have been permanently damaged. I think I have lost my sexual function completely and forever, will be surprised if any function returns as there has not been the slightest sign of improvement.

Leave a Reply